# SDR CA100930004

- Difficulty date: September 29, 2010
- Submitted: January 4, 2011
- Operation: Air carrier
- Make and model: Bell 206B-3
- Aircraft time: 15,748 hours
- Engine: Allsn 250C20B
- System (JASC): 7300 · Engine Fuel and Control
- Part: Drain Valve
- Condition: Failed
- Location: Engine Fuel
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING A PREFLIGHT INSP, ENG FUEL FILTER DRAIN VALVE PN 206-061-634-003 WAS TURNED TO DRAIN FUEL.  AT THAT TIME IT WAS NOTICED THAT THE SPRING ACTION WAS ROUGH AND UPON FURTHER INVESTIGATION IT WAS DETERMINED THAT 2 SMALL SPRINGS IN THE HANDLE HAD FALLEN DOWN AND HAD CONTACTED THE LOCKWIRED SCREWS WHICH HOLD THE VALVE TOGETHER.  IF THE HANDLE DOESN`T RETURN TO THE FULL OFF POSITION AIR COULD ENTER THE SYS AND POSSIBLY CAUSE AN ENGINE FLAME OUT.
